Alert archive / New York / Flash Flood Warnings in 2007
Flash Flood Warning 6, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Jul 5, 2007, 6:38 PM EDT for Ulster County, New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 5, 2007, 6:38 PM EDT (22:38 UTC)
- Expired
- Jul 5, 2007, 9:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Albany, NY
- Area
- Whole counties
County Ulster County, NY
The radar
The Albany radar (KENX), 79 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.6 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 117 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 460 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KALY 052240
FFWALY
NYC111-060145-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
638 PM EDT THU JUL 5 2007
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ULSTER COUNTY IN EAST CENTRAL NEW YORK...
* UNTIL 945 PM EDT
* AT 634 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM TRAINING THUNDERSTORMS OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OLIVEBRIDGE
AND WEST SHOKAN...POTTERVILLE AND ULSTER HEIGHTS.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA. THE HARDEST HIT AREA WILL BE ACROSS SOUTHWEST AND
CENTRAL ULSTER COUNTY...ESPECIALLY BETWEEN ULSTER HEIGHTS AND
POTTERVILLE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 4169 7453 4177 7422 4198 7415 4198 7465
4188 7446 4177 7456
$$
KL/VK1 follow-up statement
000
WGUS71 KALY 060146
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
944 PM EDT THU JUL 5 2007
NYC111-060154-
ULSTER NY-
944 PM EDT THU JUL 5 2007
...THE FLASH FLOOD WARNING WILL EXPIRE AT 945 PM EDT FOR CENTRAL
ULSTER COUNTY...
HEAVY RAINS HAVE EXITED THE COUNTY. SCATTERED SHOWERS WILL PERSIST
ACROSS THE REGION THROUGH MIDNIGHT...BUT THESE WILL POSE NO FLOODING
THREAT.
LAT...LON 4169 7453 4177 7422 4198 7415 4198 7465
4188 7446 4177 7456
$$
OKEEFEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 4:05 PM EDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jul 5, 4:05 PM EDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 405 PM EDT THU JUL 5 2007 .SYNOPSIS...A WEAK COLD FRONT WILL MOVE SOUTHEAST OF THE REGION OVERNIGHT...ALLOWING SCATTERED SHOWERS AND THUNDERSTORMS TO TAPER OFF. ANOTHER WEAK FRONT WILL MOVE SOUTHEAST ACROSS THE REGION FRIDAY...POSSIBLY ACCOMPANIED BY ISOLATED AFTERNOON THUNDERSTORMS. A WEAK RIDGE OF HIGH PRESSURE WILL BUILD EAST ACROSS THE NORTHEAST STATES FOR SATURDAY...PROVIDING FAIR AND SLIGHTLY COOLER CONDITIONS. THE HIGH WILL MOVE OFF THE MID ATLANTIC COAST SUNDAY...ALLOWING WARMER AIR TO INFILTRATE THE REGION FROM THE SOUTHWEST. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... CLUSTER OF TSTMS CONTINUES TO TRAVERSE E ACROSS SOUTH CENTRAL NY. GREATEST INSTABILITY REMAINS ACROSS SE AREAS...ACROSS LOWER/MID HUDSON VALLEY INTO NW CT. HOWEVER...STRENGTHENING MID LEVEL FLOW WITH APPROACH OF SHORTWAVE...AS WELL AS MID LEVEL COOLING...MAY PROMOTE ADDITIONAL TSTMS A BIT FURTHER N...TO NEAR AND JUST N OF THE MOHAWK RIVER...INTO SOUTHERN VT. AS SUCH...SEVERE THUNDERSTORM WATCH 489 HAS BEEN ISSUED UNTIL 01Z/FRI...OR 9 PM EDT. REFER TO WOU9 FOR MORE DETAILS. AFTER INITIAL CLUSTER OF SHOWERS/TSTMS MOVES THROUGH...EXPECT A MORE SCATTERED COVERAGE TO SHOWERS/TSTMS...AS COLD FRONT AND ATTENDANT SHORTWAVE APPROACHES FROM W. THUS...HAVE KEPT LIKELY POPS ACROSS SOUTHERN AREAS...WITH CHC TO THE N...WITH BEST CHANCE/COVERAGE ACROSS SOUTHERN AREAS THROUGH MIDNIGHT. THEREAFTER...EXPECT AREAS OF FOG TO DEVELOP...ESPECIALLY IN ANY AREAS THAT RECEIVE EVENING RAINFALL. FOR MINS...GENERALLY ACCEPTED MAV MOS NUMBERS. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/... FRI...ALTHOUGH SOMEWHAT COOLER/DRIER AIR WILL ADVECT ESE INTO REGION...MID LEVEL COLD POOL WILL SWING ACROSS NORTHERN/NE AREAS...STEEPENING LOW/MID LEVEL LAPSE RATES. IN ADDITION...APPROACH OF JET MAX FROM NW PLACES NE AREAS WITHIN FAVORABLE LEFT EXIT REGION FOR ENHANCED LIFT. AS SUCH...WILL INDICATE SLIGHT CHC POPS ACROSS SOUTHERN AREAS...WITH CHC POPS ACROSS SOUTHERN VT INTO THE NORTH COUNTRY...WHICH WILL LIE CLOSER TO BETTER UPPER LEVEL DYNAMICS...AND INSTABILITY OWING TO COLD POOL. FOR MAXES...GENERALLY ACCEPTED A BLEND OF MAV/MET MOS NUMBERS...LEANING A BIT MORE TOWARD WARMER MAV MOS. FRI NT-SAT...AFTER ANY LINGERING ISOLATED EVENING SHOWERS FRI NT...EXPECT GENERALLY FAIR CONDITIONS LATE FRI NT INTO SAT...AS WEAK SFC HIGH PRESSURE RIDGE SLIDES E. FOR MAXES...WENT CLOSE TO MAV MOS NUMBERS. SOME CLOUDS COULD ARRIVE ACROSS NORTHERN AREAS LATE SAT...AS MID LEVEL WARM ADVECTION INCREASES. SAT NT...SEVERAL 09Z/05 SREF AND 00Z/05 MREF MEMBERS HINT AT SHOWERS ARRIVE ACROSS NORTHERN AREAS LATE SAT NT DUE TO INCREASING MID LEVEL WARM ADVECTION...POSSIBLY PRODUCING AN UPSTREAM MCS WHICH MAY REACH NORTHERN AREAS IN A WEAKENED STATE. THUS...WILL INDICATE SLIGHT CHC TO LOW CHC POPS FOR LATE SAT NT. && .LONG TERM /SUNDAY THROUGH THURSDAY/... SUN-SUN NT...SEVERAL 00Z/05 MREF AND CMC MEMBERS HINT AT WARM ADVECTIVE PROCESSES LEADING TO SHOWERS/TSTMS ACROSS NORTHERN PORTIONS OF REGION...POSSIBLY IN THE FORM OF AN MCS. DUE TO SOME UNCERTAINTY...WILL ONLY INCLUDE SLIGHT CHC TO CHC POPS FOR SUN...WITH MAIN EMPHASIS FOR THE AFTERNOON...AND MAINLY ACROSS NORTHERN AREAS...CLOSER TO ANY UPPER LEVEL FORCING. OTHERWISE...WINDS SHOULD SHIFT INTO THE WSW...ALLOWING TEMPS TO RISE INTO THE LOWER/MID 80S WITHIN THE VALLEYS...AND MID 70S ACROSS THE HIGHER TERRAIN OF THE NORTH COUNTRY. MON-MON NT...MANY 00Z/05 MREF AND CMC MEMBERS HINT AT A RATHER HOT DAY FOR MONDAY...WITH MEAN 850 TS OF +16 TO +18C. HOWEVER...SOME DETERMINISTIC MODELS HAVE EVEN WARMER 850 TEMPS...APPROACHING OR EVEN EXCEEDING +20 C...ESP FROM ALBANY SOUTHWARD. IN ADDITION...MOST MODELS HINT AT A WSW SFC WIND...WHICH IS FAVORABLE FOR MAXIMIMUM MIXING/DOWNSLOPING TO AID IN BOOSTING MAX TEMPS. AT THIS TIME...HAVE INDICATED MOST VALLEY LOCALES REACHING OR SLIGHTLY EXCEEDING 90...WITH MAINLY 80S ACROSS THE HIGHER ELEVATIONS/NORTH COUNTRY. A COLD FRONT MAY APPROACH NW AREAS LATE IN THE DAY...AND THUS WILL INDICATE SLIGHT CHC TO CHC POPS FOR MON AFTERNOON FOR SHOWERS/TSTMS. WILL MAINTAIN THESE CHC POPS INTO MON NT...DUE TO POSSIBLE APPROACH OF COLD FRONT. TUE-THU NT...ABUNDANCE OF UNCERTAINTY REGARDING AFOREMENTIONED FRONT...AND WHETHER A WAVE DEVELOPS ALONG IT ACROSS THE MIDWEST/GREAT LAKES. AT THIS TIME...FOLLOWED VERY CLOSELY TO HPC GRAPHICS/NUMBERS...WHICH DEPICT FRONT STALLING WITHIN FORECAST AREA TUE...BEFORE WAVE LIFTS INTO GREAT LAKES...ALLOWING FRONT TO SHIFT BACK TO THE NE ON WED...FOLLOWED BY A COLD FRONT FOR LATE WED-THU. DUE TO UNCERTAINTY...WILL KEEP SLIGHT CHC TO CHC POPS IN FOR THIS PERIOD...WITH HIGHEST PROBABILITIES WED-THU...ESP DURING THE AFTERNOON/EVE HOURS. AS FOR TEMPS...DUE TO EXPECTED CLOUDS/SHOWERS...HAVE INDICATED MAINLY LOWER/MID 80S WITHIN THE VALLEYS...AND UPPER 70S ACROSS THE NORTH COUNTRY. DESPITE COOLER TEMPS...HUMIDITY LEVELS SHOULD BE SOMEWHAT HIGH...MAKING THINGS FEEL MORE UNCOMFORTABLE THAN MAX TEMPS INDICATE. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... A LINE OF CONVECTION WAS PROGRESSING ACROSS WESTERN AND CENTRAL NEW YORK WITH THE BEST INSTABILITY AXIS ACROSS SOUTH CENTRAL NEW YORK INTO THE MID-LOWER HUDSON VALLEY REGION AND THROUGH MOST OF PA. WITH MODERATE TO TOWERING CU ALREADY FORMING IN THE WARM SECTOR...WILL ATTEMPT TO TIME CONVECTION IN THE TAF WITH MVFR CONDITIONS TOWARD THE 22Z TIME FRAME. FOR GFL...IT SEEMS THE BEST INSTABILITY MIGHT BE JUST SOUTH SO WILL CALL IT VICINITY OF TSRA AT THIS TIME. WITH FROPA EXPECTED THIS EVENING...GRADIENT IN ITS WAKE REMAINS RATHER LIGHT. THIS COULD RESULT IN SOME LOW STRATUS AND FOG FORMATION WITH MVFR/IFR CONDITIONS FOR ALL TAF SIGHTS OVERNIGHT. CONDITIONS IMPROVE FRIDAY BUT ANOTHER ROUND OF SHOWERS IS EXPECTED AS THE REGION IS WITHIN A COOL CYCLONIC FLOW. OUTLOOK... FRI PM...VFR/MVFR CHC -SHRA/-TSRA. SAT...VFR WITH PERHAPS A PERIOD OF MVFR FOR GFL WITH -SHRA...OTHERWISE NO SIG WX. SUN...VFR/MVFR CHC/ISO -SHRA/-TSRA. MON...VFR/MVFR CHC -SHRA/-TSRA. && .FIRE WEATHER... MORE RAINFALL IS ON THE WAY WITH THE BEST CHANCE FOR A WETTING RAIN ALONG AND SOUTH OF THE MOHAWK RIVER VALLEY. RAINFALL AMOUNTS UP TO 1 INCH IS POSSIBLE WITH THE POTENTIAL FOR TRAINING ECHOS ACROSS ULSTER...DUTCHESS AND LITCHFIELD COUNTIES THIS AFTERNOON AND EVENING. OTHERWISE...WITH SCATTERED SHOWERS EXPECTED ELSEWHERE...RAINFALL AMOUNTS WILL GENERALLY BE LESS THAN ONE QUARTER OF AN INCH. WITH A FRONT EXPECTED TO MOVE THROUGH THE REGION THIS EVENING...THE WIND FLOW IN ITS WAKE DOES RELAX SOMEWHAT LEADING TOWARD LOW STRATUS AND FOG FORMATION. THIS WILL RESULT IN RELATIVE HUMIDITIES TO BETWEEN 90 AND 100 PERCENT OVERNIGHT. THEN THE CHANCE FOR ADDITIONAL SHOWERS AND THUNDERSTORMS CONTINUES ON FRIDAY WITH AVERAGE RELATIVE HUMIDITIES BETWEEN 45 AND 55 PERCENT INTO THE HUDSON VALLEY WITH 55 TO 65 PERCENT ACROSS THE ADIRONDACKS...HUDSON VALLEY NORTH OF THE CAPITAL DISTRICT AND THE GREEN MOUNTAINS. && .HYDROLOGY... RIVERS CONTINUE LOW WHICH IS NORMAL FOR THIS TIME OF YEAR...WITH THE FLOWS OF THE HUDSON AND MOHAWK RIVER AUGMENTED BY RELEASES FROM RESERVOIRS. THE WET WEATHER FROM THIS AFTERNOON AND EVENING WILL HAVE NEGLIGIBLE IMPACTS TO RIVER LEVELS. THE REGION WILL REMAIN IN AN INSTABLE ATMOSPHERE AS ANOTHER ROUND OF SHOWERS AND THUNDER STORMS IS EXPECTED FRIDAY. 3 HOUR FFG VALUES ARE GENERALLY 3 TO 4.5 INCHES WHICH MEANS THAT MOST OF WHATEVER RAIN DOES FALL WILL JUST SOAK INTO THE GROUND. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...KL NEAR TERM...KL SHORT TERM...KL LONG TERM...KL AVIATION...BGM HYDROLOGY...BGM
Hazardous weather outlook, Jul 5, 3:39 PM EDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 339 PM EDT THU JUL 5 2007 CTZ001-013-MAZ001-025-NYZ039>041-043-047>054-058>061-063>066-082-084- VTZ013>015-061100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 339 PM EDT THU JUL 5 2007 ...SEVERE THUNDERSTORM WATCH 489 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY AFTERNOON INTO THE EVENING. THUNDERSTORMS ARE ALSO POSSIBLE SUNDAY...MONDAY AND TUESDAY MAINLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NYZ032-033-038-042-083-061100- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-NORTHERN WARREN- SOUTHEAST WARREN- 339 PM EDT THU JUL 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED NON SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AS A FRONTAL SYSTEM APPROACHES THE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY AFTERNOON INTO THE EVENING. THUNDERSTORMS ARE ALSO POSSIBLE SUNDAY...MONDAY AND TUESDAY MAINLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
In the hours before
Special weather statement, Jul 5, 3:06 PM EDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 306 PM EDT THU JUL 5 2007 NYZ064>066-052000- EASTERN ULSTER NY-WESTERN DUTCHESS NY-EASTERN DUTCHESS NY- 306 PM EDT THU JUL 5 2007 ...A STRONG THUNDERSTORM APPROACHING ULSTER AND DUTCHESS COUNTIES... AT 304 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...FREQUENT LIGHTNING AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR MARLBORO...OR ABOUT OVER NEWBURGH...AND MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR... MARLBORO BY 315 PM EDT WAPPINGERS FALLS AND FISHKILL BY 325 PM EDT POUGHKEEPSIE BY 330 PM EDT MYERS CORNER...RED OAKS MILL AND 8 MILES SOUTH OF FAIRVIEW BY 335 PM EDT HOPEWELL JUNCTION BY 345 PM EDT 8 MILES SOUTH OF PLEASANT VALLEY BY 355 PM EDT BGM
Special weather statement, Jul 5, 4:06 PM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 406 PM EDT THU JUL 5 2007 NYZ066-052030- EASTERN DUTCHESS NY- 406 PM EDT THU JUL 5 2007 ...A STRONG THUNDERSTORM IN DUTCHESS COUNTY... AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...AND HEAVY RAIN. THIS STORM WAS LOCATED 12 MILES WEST OF PAWLING...OR ABOUT 8 MILES EAST OF BEACON...AND MOVING EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR... PAWLING BY 430 PM EDT IN ADDITION TO LARGE HAIL AND STRONG WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
Special weather statement, Jul 5, 5:40 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 540 PM EDT THU JUL 5 2007 NYZ060-052245- WESTERN COLUMBIA NY- 540 PM EDT THU JUL 5 2007 ...A STRONG THUNDERSTORM DEVELOPING IN COLUMBIA COUNTY... AT 535 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A DEVELOPING STRONG THUNDERSTORM CAPABLE OF PRODUCING...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR CLERMONT...OR ABOUT OVER CATSKILL...AND MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR... LIVINGSTON BY 555 PM EDT CLAVERACK BY 605 PM EDT
Special weather statement, Jul 5, 5:44 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 544 PM EDT THU JUL 5 2007 NYZ063-052215- WESTERN ULSTER NY- 544 PM EDT THU JUL 5 2007 ...A STRONG THUNDERSTORM WILL MOVE ACROSS SOUTHWESTERN ULSTER COUNTY... AT 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR ULSTER HEIGHTS...OR ABOUT OVER GRAHAMSVILLE...AND MOVING NORTHEAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR... YAGERVILLE AND SHOLAM BY 550 PM EDT POTTERVILLE BY 555 PM EDT BULL RUN AND RIGGSVILLE BY 600 PM EDT PEEKAMOOSE AND PALENTOWN BY 605 PM EDT KSL/VTK
Special weather statement, Jul 5, 6:12 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 612 PM EDT THU JUL 5 2007 NYZ063-064-052300- EASTERN ULSTER NY-WESTERN ULSTER NY- 612 PM EDT THU JUL 5 2007 ...A STRONG THUNDERSTORM IN CENTRAL AND SOUTHWEST ULSTER COUNTY... AT 609 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF KERHONKSON...OR ABOUT 8 MILES NORTH OF ELLENVILLE...AND MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR... KERHONKSON BY 625 PM EDT OLIVEBRIDGE BY 650 PM EDT TILLSON BY 700 PM EDT KSL/VTK
Nearby
Flash Flood Warnings in New York, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.